# SDR CAL950159

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 940-950
- Part time: 64,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE SKIN BULGED AT LAP JOINT STRINGER 19L STA 940 TO 950.  THE DAMAGED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-10-6, 53-30-3 AND 51-30-2.  (W)
